# SDR AALA20101019TUL08

- Difficulty date: October 19, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 59,811 hours, 25,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATIONS 664 TO 668 CORROSION OUT OF LIMITS PER SRM 51-10-03.  FABRICATED AND INSTALLED DOUBLER AT RIGHT STATIONS 664 TO 668 PER AARD 53-20-00-16.
